# SDR MASA2011050402600

- Difficulty date: May 3, 2011
- Submitted: May 4, 2011
- Operation: Air carrier
- Aircraft: N7305V
- Make and model: Cndair CL6002B19
- Aircraft serial: 7305
- Aircraft time: 30,203 hours, 23,640 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Shutoff Valve
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT WN HOLD PRESS AT FLT IDLE.  R2 NR 1 PRSOV.
